Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Solutions of linear differential equations in function fields of one variable

Author: Michael F. Singer
Journal: Proc. Amer. Math. Soc. 54 (1976), 69-72
MathSciNet review: 0387260
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Formal power series techniques are used to investigate the algebraic relationships between a function satisfying a linear differential equation and its derivatives. We are able to derive some conclusions, among them that an elliptic function satisfies no linear differential equation over a liouvillian extension of the complex numbers.

References [Enhancements On Off] (What's this?)

Additional Information

Article copyright: © Copyright 1976 American Mathematical Society